# SDR COMA9710025

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Loose
- Location: Wing
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DOOR LIGHT ON MAP CAME ON DURING TAKEOFF.  RESECURED FUEL DOOR FASTENERS.
